MathSciNet Relay Station
MathSciNet bibliographic data
MR656279 (84b:60088) 60H99 (60F05)
Wolfe, Stephen James On a continuous analogue of the stochastic difference equation $X\sb{n}=\rho X\sb{n-1}+B\sb{n}$. Stochastic Process. Appl. 12 (1982), no. 3, 301–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement